# SDR FDEA2019112203016

- Difficulty date: November 20, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 33,065 hours, 18,089 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53812970200
- Part serial: NA
- Condition: Cracked
- Location: Frame 44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD CROSSBEAM LOCATED AT FRAME 44 BETWEEN SEAT TRACKS 3R   AND 4R HAS A CRACK AND ELONGATED FASTENER HOLES (PARTS RACK) FABRICATED NEW CROSSBEAM PER FEDEX EA 6-5310-T0350590 & AIRBUS DWG A53812970   ISSUE A, 6-5310-T0350590-P1 FUSELAGE - MAIN FRAME - FLOOR SUPPORT, FR44 BEAM 3R-4R   ALTERNATE MATERIAL, AND REMOVED & REPLACED W/ NEW CROSSBEAM PER A300-600 DWG:   A538-12970, ISSUE A, AND, A300-600 SRM 51-40-21
